MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM ZYGOMATIC IMPLANT 52.5 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM ZYGOMATIC IMPLANT 52.5 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.528
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 11/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system and is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
 
Event or Problem Description
(b)(4)¿ the dentist reported that 9 months after the dental implant was installed in patient¿s mouth, its non-osseointegration was observed.

Brand Name
CM ZYGOMATIC IMPLANT 52.5 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9993073
Report Number3008261720-2020-02110
Device Sequence Number11721495
Product Code DZE
UDI-Device Identifier07898237567822
UDI-Public07898237567822
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K141777
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/23/2020
Report Date (Section F) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2022
Device Model Number109.528
Device Catalogue Number109.528
Device Lot Number800336772
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/23/2020
Device Age33 MO
Event Location Other
Date Report to Manufacturer03/24/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2020
Initial Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;